Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The $K$-span of a Riemann surface


Author: Myron Goldstein
Journal: Bull. Amer. Math. Soc. 76 (1970), 1286-1287
MSC (1970): Primary 3045; Secondary 3111
DOI: https://doi.org/10.1090/S0002-9904-1970-12641-6
MathSciNet review: 0289764
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Math. Series, no. 26, Princeton Univ. Press, Princeton, N. J., 1960. MR 22 #5729. MR 114911
  • 2. M. Goldstein, Boundaries of function spaces of Riemann surfaces, Math. Z. 110 (1969), 375-377. MR 245783
  • 3. B. Rodin, On the span of a Riemann surface, Bull. Amer. Math. Soc. 76 (1970), 340-341. MR 252634
  • 4. L. Sario and K. Oikawa, Capacity functions, Die Grundlehren der math. Wissenschaften, Band 149, Springer-Verlag, Berlin and New York, 1969. MR 254232

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3045, 3111

Retrieve articles in all journals with MSC (1970): 3045, 3111


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12641-6

American Mathematical Society